# SDR AWXA960332

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7827 - DURING ROUTINE SCHEDULED C-12 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM UPPER CHORD AT BS 294, WL 208, RBL 33.  REMOVED FLOOR BEAM BS 294, RBL 25-60, WL 208.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 52-10-51. AIRCRAFT TOTAL TIME:  34,246 HOURS.  AIRCRAFT TOTAL CYCLES, 20,589.  (X)
